# SDR UALA2011041401805

- Difficulty date: April 13, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,366 hours, 22,757 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERIOR SKIN SURFACE AND STRUCTURE UNDER DOME NUTS BETWEEN STR 19L TO 21L AND STA 750- 780.  MAJOR REPAIR ACCOMPLISHED, REMOVED CORROSION FROM STA 750 - 780, STR 18L - 22L.  INSTALLED DOUBLER OVER AREA AND NEW DOME NUT PLATES PER UAL EVA 80762 AND PEMCO EA PD57-53-107 ON PEMCO NR 2486N00189.
